Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 24 year old female and I had a migraine last week that was set up to 30 days it causes me to feel nauseous and started vomiting and now that that is over I'm having a very sharp like a knife blade pain with a burning sensation especially in the mornings and then throughout the day it lasts up to 30 seconds to a minute and on scale 1 to 10 its about a ten it's so painful it comes and goes what is it what can I do to make it stop

Loading...

Hi there

Medication prescribed for Migraine themselves have wide ranging side effects that can cause stomach problems. I will list few side effects below -

Nausea, vomiting, stomach upset, trouble falling asleep, or a shaky/nervous feeling may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

If your doctor has directed you to use this medication, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Stop taking this medication and tell your doctor immediately if any of these unlikely but serious side effects occur: severe dizziness, fainting, persistent or worsening stomach pain, vomit that looks like coffee grounds, black/bloody stools, ringing in the ears, loss of hearing, irregular/fast heartbeat, change in the amount of urine, signs of infection (e.g., persistent sore throat or fever), easy bruising/bleeding.

So, please revert back to your doctor and explain your symptoms, probably he will prescribe another medication or stop them completely. Good luck

Reply

Loading...